# SDR CALA2022100302587

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: 534101335
- Condition: Corroded
- Location: Dr 2r/ Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AND FR68 FWR FACE LOWER AREA HAVE CORROSION PER HAECO LC Q N/R 9290381/30381 GEN BY V061682 SEE LP''S 9647687 AND 9647706 FOR DIPS AND REPETITVE INSP REQUIREMENT FOR THE REPAIR OF THE R2 DOOR AND FR68 FWR FACE LOWER AREA HAVE CORROSION PER ECRA 5341-01335 INSPECTION REVIEWED AND APPROVED ADD EMP:U373741
